# SDR USAA070700

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834256
- Condition: Corroded
- Location: Sta 328 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328, LBL 10, FLOOR SUPPORT STIFFENER HAS CORROSION.  REMOVED & REPLACED WITH NEW STIFFENER PER SRM 51-10-02; CORR TASK C53-107-02, DEFECT SIZE: 2" X 12".
